# SDR SIMA20150706002

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 31,248 hours, 26,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR HARD TO OPEN.  LUBRICATED ALL MAIN CABIN DOOR POINTS & PERFORMED MULTIPLE DOOR CLOSURE CHECKS.  OPERATIONS CHECKED NORMAL AT THIS TIME.  WORK WAS REFERENCED FROM AMM SECTIONS 52-18-00 & 53-21-02.  NO OTHER DEFECTS NOTED AT THIS TIME.
